Optimal regulation of nonlinear dynamical systems on a finite interval

A.P. Willemstein

    Research output: Book/ReportReportAcademic

    55 Downloads (Pure)

    Abstract

    In this paper the optimal control of nonlinear dynamical systems on a finite time interval is considered. The free end-point problem as well as the fixed end-point problem is studied. The existence of a solution is proved and a power series solution of both the problems is constructed.
    Original languageEnglish
    Place of PublicationEindhoven
    PublisherTechnische Hogeschool Eindhoven
    Number of pages29
    Publication statusPublished - 1976

    Publication series

    NameMemorandum COSOR
    Volume7611
    ISSN (Print)0926-4493

    Fingerprint

    Dive into the research topics of 'Optimal regulation of nonlinear dynamical systems on a finite interval'. Together they form a unique fingerprint.

    Cite this